# SDR MTNA20241218001

- Difficulty date: December 18, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 30,666 hours, 38,893 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE FOLLOWED BY RECIRC FAN #2 FAULTED IN FLIGHT.
